MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXA260300
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states, adverse events that may occur and / or require intervention include but are not limited to: endoprosthesis: migration.A review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2013, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with four gore® excluder® aaa endoprostheses featuring c3® delivery system.An aortic extender endoprosthesis was placed on the distal end of a contralateral leg endoprosthesis in the left common iliac artery.The patient tolerated the procedure.On an unknown date in 2016, a follow-up imaging reportedly showed that one of the contralateral leg endoprosthesis in the left common iliac artery migrated approximately 5mm proximally.On an unknown date in (b)(6) 2018, imaging identified the left common iliac artery diameter enlargement.On (b)(6) 2018, an additional procedure was performed to treat the left common iliac artery diameter enlargement.It was reported that the left internal iliac artery was embolized and two contralateral leg endoprostheses were implanted from the left common iliac artery to the left external iliac artery.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
D11: as gore was unable to determine which device was involved in the event if any; additional device(s) implanted include: pxc201400j/11757612 udi: (b)(4).

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8241034
Report Number2953161-2019-00006
Device Sequence Number16539822
Product Code MIH
UDI-Device Identifier00733132609888
UDI-Public00733132609888
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Catalogue NumberPXA260300
Device Lot Number11187479
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age58 YR